# SDR 7C7A201502220010

- Difficulty date: February 21, 2015
- Submitted: February 22, 2015
- Operation: Air carrier
- Aircraft: N883EA
- Make and model: Dhav DHC8106
- Aircraft serial: 260
- Aircraft time: 50,173 hours, 60,764 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 85320056
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 31P AT BS 354. SPLICED STRINGER IAW RD 8-53-2499.
